# SDR ABXA00012

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448523
- Condition: Corroded
- Location: Bs 484
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT STATION 484, LONGERON 29 LEFT AND 29 RIGHT.  REPLACED SECTION OF FRAME IAW DC9 SRM 53-03.
